MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+23.0
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Corneal Edema (1791); Red Eye(s) (2038)
Date of Event 01/21/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Based on the review conducted on this case, lenstec was unable to perform a more thorough investigation of the complaint as the lens remains implanted.Therefore, we are unable to comment on the nature of the reported incident described and cannot corroborate the claim of corneal edema or conjunctival congestion or make any definitive statement as to its cause.Additionally, lenstec can confirm that all procedures in the manufacturing and packaging of the device were conducted correctly.Furthermore, lenstec confirms that the lens, its design and the manufacturing process are not at fault due to the extensive testing that we have performed on this model.
 
Event or Problem Description
Lenstec received an email stating that "the (b)(6) female patient had mild corneal edema and conjunctival congestion at teh review 3 days after the surgery.There was no complication during the operation.There is no complication in the review 3 months after the surgery.The lens remains implanted, there was no patient injury or surgical intervention noted.".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key9732816
Report Number9613160-2020-00007
Device Sequence Number16234981
Product Code HQL
UDI-Device Identifier00844369027410
UDI-Public00844369027410
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/27/2023
Device Model NumberSOFTECHD+23.0
Device Catalogue NumberSOFTEC HD
Device Lot Number180734
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2020
Initial Report FDA Received Date02/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR